Welcome to ehealthforum,
The hormonal content of the Nuvaring can make alterations in your period pattern causing it to stop, or sometimes even get prolonged. The stopping of your menstrual bleeding could be attributed to the Nuvaring use. Continue its use as indicated/instructed. Use additional protection if having intercourse during the first 2-3 weeks of its use. Remove the current one and insert the new one at the scheduled time. Visit your doctor/gynecologist for further evaluation and assistance. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.